# SDR CA130731004

- Difficulty date: July 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,001 hours, 65,896 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82970410115
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 59,001 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, INBOUND TO A MAINTENANCE BASE, THE NR 1 HYDRAULIC SYSTEM LOST ALL OF ITS FLUID WITH ASSOCIATED LOSS OF THE NR 1 HYDRAULIC SERVICES. THE ACFT  LANDED WITH FLAPS AT ZERO AND NO NORMAL BRAKES AVAILABLE.  THE CREW DECLARED AN EMERGENCY AND THE LANDING WAS UNEVENTFUL.  HOWEVER, THE ACFT WAS TOWED TO THE GATE DUE TO THE LOSS OF THE NORMAL BRAKES, THE EMERGENCY BRAKE WAS STILL AVAILABLE AS IT RUNS FROM THE NR 2 SYSTEM.  MAINTENANCE INVESTIGATION FOUND THE NR 1 HYDRAULIC SYS CASE DRAIN LINE CHAFED AND LEAKING. THE LINE WAS REPLACED ALONG WITH THE HYDRAULIC PUMP AND THE ACFT RETURNED TO SERVICE.  HYDRAULIC TUBE, PN 82970410-115, IPC 29-10-00, FIG 15-190A.
